RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 733–741 (Mi mz9559)  

Criterion for the compactness of a class of functions of $W_m^l$ ($1<ml\leqslant n$)

S. F. Morozov, V. I. Sumin

N. I. Lobachevskii Gorki State University

Abstract: A criterion is established for the compactness of a class of functions $u(x)\in W_m^l(\Omega)$ ($1<ml\leqslant n$) generalizing Morrey's criterion.

Full text: PDF file (776 kB)

English version:
Mathematical Notes, 1970, 7:6, 441–445

Bibliographic databases:

UDC: 517.5
Received: 17.03.1969

Citation: S. F. Morozov, V. I. Sumin, “Criterion for the compactness of a class of functions of $W_m^l$ ($1<ml\leqslant n$)”, Mat. Zametki, 7:6 (1970), 733–741; Math. Notes, 7:6 (1970), 441–445

Citation in format AMSBIB
\Bibitem{MorSum70}
\by S.~F.~Morozov, V.~I.~Sumin
\paper Criterion for the compactness of a class of functions of $W_m^l$ ($1<ml\leqslant n$)
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 733--741
\mathnet{http://mi.mathnet.ru/mz9559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268666}
\zmath{https://zbmath.org/?q=an:0205.12702|0196.14103}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 441--445
\crossref{https://doi.org/10.1007/BF01093603}


Linking options:
  • http://mi.mathnet.ru/eng/mz9559
  • http://mi.mathnet.ru/eng/mz/v7/i6/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020